# SDR CA140826022

- Difficulty date: August 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 33,530 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Condition: Seized
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, AS A CARGO FLIGHT, DURING CLIMB CONDITION AT AROUND 16500 THE LEFT ENGINE PARAMETERS STARTED FLUCTUATING AND ENGINE SHUTDOWN BY ITSELF. NO AIR RESTART ATTEMPTED, SINCE PROP DID NOT FEATHER WHEN CLA FUEL CUT OFF POSITION SELECTED. ALTERNATE FEATHER USED. A STANDARD EMERGENCY PROCEDURE WAS FOLLOWED AND AIRCRAFT LANDED UNEVENTFULLY AT THE ORIGIN AIRPORT. METAL DEBRIS WERE FOUND ON THE CHIP DETECTOR AND NH ROTOR WAS FOUND SEIZED. ENGINE WAS REMOVED TO BE SENT TO AN OVERHAUL SHOP.
